International Journal of Advanced Scientific Research

International Journal of Advanced Scientific Research


International Journal of Advanced Scientific Research
International Journal of Advanced Scientific Research
Vol. 1, Issue 3 (2016)

Common fixed point theorem for a particular family of mappings in the fuzzy metric space


Vinod Kumar

In this paper, a common fixed point theorem for a particular family of mappings of a G-Complete fuzzy metric space (X, M, ) into itself is proved. From this result, a common fixed point theorem for a family of mappings of a complete metric space (X, d) into itself is also proved.
Download  |  Pages : 12-14
How to cite this article:
Vinod Kumar. Common fixed point theorem for a particular family of mappings in the fuzzy metric space. International Journal of Advanced Scientific Research, Volume 1, Issue 3, 2016, Pages 12-14
International Journal of Advanced Scientific Research International Journal of Advanced Scientific Research